Levodopa/carbidopa/entacapone-induced acute Pisa syndrome in a Parkinson's disease patient.
Аннотация
Pisa syndrome (PS) is a dystonic lateroflexion of the trunk with a postural disturbance resembling the leaning tower of Pisa. Initially reported as a side effect related to antipsychotic therapy, this original dystonic posture is also manifested in neurodegenerative disorders such as Alzheimer's disease and multiple system atrophy, or in rare idiopathic cases. Recent observations have described the onset of PS with subchronic course in patients affected by Parkinson's disease (PD). Here, we report on the acute development of PS in a parkinsonian patient during treatment with entacapone/levodopa/carbidopa combination. This case illustrates how, in contrast to previously well-known chronic/subchronic forms, this axial dystonic posture may occur in PD as an acute onset reversible type, related to levodopa treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.